Keyword Search:


Bookmark and Share

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Author | Item Type | No Grouping
Jump to: M
Number of items: 1.

M

Mohammed Ismail, Abdulwahed and Md. Said, Mohamad Rushdan and Mohd Atan, Kamel Ariffin and Rakhimov, Isamiddin Sattarovich (2010) Bilinear pairings computation using the extended double-base chains algorithm. International Journal Mathematical Analysis, 4 (17-20). pp. 929-941. ISSN 1312-8876; ESSN: 1314-7579

This list was generated on Wed Mar 29 00:13:38 2017 MYT.